# SDR QXEA200800440

- Difficulty date: April 18, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N355PH
- Make and model: Dhav DHC8202
- Aircraft serial: 500
- Aircraft time: 23,775 hours, 34,452 cycles
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Chafed
- Location: Rt Mlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX C4 CHECK RT MLG SHOCK STRUT HAS CHAFE ON FWD SURFACE AT STRUT FAIRING UPPER ATTACH HOLE.  POLISHED CHAFFED AREA IAW -8/200 MESSIER/DOWTY CMM 32-10-01 PG 6015 PARA 6A4.  HFEC INSP.  IAW -8/200 NDTM PT 6, 51-00-01 NO CRACKS NOTED.  PERFORMED FPI IAW -8/200 VENDOR CMM 32-10-01 PG 6009 PARA 5A3 AND HORIZON NDTM CHP 8 NO CRACKS NOTED.  PEENED IAW -8/200 CMM 32-10-01 STEP 6A2 AND FIG 601.   ALODINED IAW MESSIER/DOWTY CMM 32-10-01 PG 6009 PARA 5B2A PRIMED PAINTED IAW
